# SDR HALA2023072000152

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 52,078 hours, 8,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ETOPS - PLANE STILL SMELL OF OIL AND DIRTY SOCKS. ECS FORWARD FILTER ELEMENTS 5250HG,5251HG, 5252HG AND 5253HG  REMOVED AND REPLACED AS PER AMM TASK 21-21-41-400-801-A. OPS CHECK ACCOMPLISHED. NIL ODOR, NIL FAULTS"
